Divisors on general curves and cuspidal rational curves. (English) Zbl 0527.14022


14H10 Families, moduli of curves (algebraic)
14M15 Grassmannians, Schubert varieties, flag manifolds
14M20 Rational and unirational varieties
14C20 Divisors, linear systems, invertible sheaves
14N10 Enumerative problems (combinatorial problems) in algebraic geometry


Zbl 0446.14011
Full Text: DOI EuDML


[1] Altman, A.B., Kleiman, S.L.: Compactifying the Picard scheme II. Am. J. Math.101, 10-41 (1979) · Zbl 0427.14016 · doi:10.2307/2373937
[2] Altman, A.B., Kleiman, S.L.: Bertini theorems for hypersurface sections containing a subscheme. Comm. in Alg.7-8, 775-790 (1979) · Zbl 0401.14002
[3] Altman, A.B., Kleiman, S.L.: Compactifying the Picard scheme. Adv. in Math.35, 50-112 (1980) · Zbl 0427.14015 · doi:10.1016/0001-8708(80)90043-2
[4] Altman, A.B., Iarrobino, A., Kleiman, S.L.: Irreducibility of the compactified Jacobian. In: Holm, P., ed. Real and complex singularities. Groningen: Sijthoff and Noordhoff 1976 · Zbl 0415.14014
[5] Arbarello, E., Cornalba, M., Griffiths, P., Harris, J.: Geometry of algebraic curves. to appear (1983) · Zbl 0559.14017
[6] Castelnuovo, G.: Numero delle involutione rationali giacenti sopra una curva di dato genere. Rend. della R. Acad. Lincei, ser.4,5 (1889)
[7] DeConcini, C., Eisenbud, D., Procesi, C.: Young diagrams and determinatal varieties. Invent. Math.56, 129-165 (1980) · Zbl 0435.14015 · doi:10.1007/BF01392548
[8] DeConcini, C., Eisenbud, D., Procesi, C.: Hodge algebras. Asterisque, Vol.91, Soc. Math. de France (1982)
[9] D’Souza, C.: Compactification of generalized Jacobians. Proc. Ind. Acad. Sci.88A, 419-457 (1979) · Zbl 0442.14016
[10] Eagon, J., Northcott, D.G.: Ideals defined by matrices and a certain complex associated with them. Proc. R. Soc. of England A269, 188-204 (1962) · Zbl 0106.25603 · doi:10.1098/rspa.1962.0170
[11] Eisenbud, D.: Introduction to algebras with straightening law. Proceedings of the third Oklahoma Comference on Ring Theory, MacDonald, B., ed. · Zbl 0448.13010
[12] Eisenbud, D., Harris, J.: A simpler proof of the Gieseker-Petri theorem on special divisors. Invent. math.74, 269-280 (1983) · Zbl 0533.14012 · doi:10.1007/BF01394316
[13] Eisenbud, D., Van de Ven,A.: The irreducibility of the space of rational space-curves with given degree and normal bundle. Invent. Math.67, 89-100 (1982) · Zbl 0492.14016 · doi:10.1007/BF01393373
[14] Fulton, W., Lazarsfeld, R.: On the connectedness of degeneracy loci and special divisors. Acta Math.146, 271-283 (1981) · Zbl 0469.14018 · doi:10.1007/BF02392466
[15] Gieseker, D.: Special divisors and stable curves. Invent. Math.66, 251-275 (1982) · Zbl 0522.14015 · doi:10.1007/BF01389394
[16] Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: Wiley 1978 · Zbl 0408.14001
[17] Griffiths, P., Harris, J.: On the variety of special linear systems on a general algebraic curve. Duke Math. J.47, 233-272 (1980) · Zbl 0446.14011 · doi:10.1215/S0012-7094-80-04717-1
[18] Hodge, W.V.D.: Some enumerative results in the theory of forms. Proc. Camb. Phil. Soc.39, 22-30 (1943) · Zbl 0060.04107 · doi:10.1017/S0305004100017631
[19] Kleiman, S.:r-Special subschemes and an argument of Severi’s. Adv. in Math22, 1-31 (1976) · Zbl 0342.14012 · doi:10.1016/0001-8708(76)90135-3
[20] Littiewood, D.E.: The theory of group characters, second ed. Oxford: Oxford U. Press 1950
[21] Piene, R.: Numerical characters of Space-Curves. pp. 475-495. Real and complex singularities, Oslo, 1976, Sijthoff and Nordhoff, Netherlands, (1977)
[22] Rim, D.S.: Exposé VI, Formal Deformation Theory, in Groups de Monodromie en Géométric Algébrique (SGA 7-I), directed by A. Grothendieck, Lecture Notes in Math, vol. 288. Berlin-Heidelberg-New York: Springer 1972
[23] Serre, J-P.: Groupes Algebriques et corps de classes. Paris: Hermann 1959 · Zbl 0097.35604
[24] Severi, F.: Vorlesungen über algebraische Geometrie. Anhang G, Teubner 1921
[25] Stanley, R.: Some Combinatorial aspects of the Schubert Calculus. In: Combinatoire et représentation du groupe symétrique, Strasbourg, 1976. Lecture Notes in Math. pp. 225-259. Berlin-Heidelberg-New York: Springer 1976
[26] Weyl, H.: Meromorphic functions and analytic curves. Annals of Math. Studies 12 Princeton University Press, 1943 · Zbl 0061.15302
[27] Winters, B.: On the existence of certain families of curves. AM. J. Math.96, 215-228 (1972) · Zbl 0334.14004 · doi:10.2307/2373628
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.